# SDR U2RAA486DHN047

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA BS1688 TO BS1714 AT BL0, CORROSION ON CENTER HAT CHANNEL IN SEVERAL AREAS.
